# SDR V0XR201205080039

- Difficulty date: May 10, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 22,532 hours, 16,388 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 601R318952
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT HINGE FAIRING BROKEN.  REMOVED AND ATTEMPTED REPLACEMENT, MOUNT HOLES TRANSFERRED FROM ORIGINAL AFT FAIRING TO NEW REPLACEMENT FAIRING, RESULTED UPON INSTALLATION OF NEW FAIRING THE TRANSFEREED FAIRING MOUNT HOLES WERE MISALIGNED TO THE FUSELAGE STRUCTURE MOUNTNG HOLES.  NEW AFT FAIRING INSTALLED IAW AMM 52-11-00.
